# SDR DHL2004754018

- Difficulty date: May 12, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 59,633 hours, 29,454 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, AFT AIRSTAIRS DENTED AT BS 1273 LBL 15.  CUT OUT DAMAGED AREA AND FABBED DOUBLER FROM 2024 T3.050, PO 900980 DIM 6 X 5.25 INCH & FILLER FROM 2024-T3.040, PO 900825 DIM 2.5 X 2 INCH IAW 727 SRM 51-10-2 & INSTALLED IAW 727 SRM 52-10-2 FIG 4.
